MAUDE Adverse Event Report: COOK UROLOGICAL INC UNIVERSA SOFT URETERAL STENT SET; FAD STENT, URETERAL

COOK UROLOGICAL INC UNIVERSA SOFT URETERAL STENT SET; FAD STENT, URETERAL
Model Number G49977
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/13/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that prior to the procedure, a small tear was found on the ureteral stent.It was further noted that the stent was torn starting at the first side-port and stopped before going through the tip.The customer used another device to complete the procedure and no patient harms were reported.

Brand Name
UNIVERSA SOFT URETERAL STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK UROLOGICAL INC
1100 west morgan st
spencer IN 47460
MDR Report Key7424734
Report Number1820334-2018-01064
Device Sequence Number18881136
Product Code FAD
UDI-Device Identifier10827002499772
UDI-Public(01)10827002499772(17)160201(10)U2313266
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG49977
Device Catalogue NumberUSH-600-R
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1